# SDR SWIA2020020348077

- Difficulty date: December 8, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 319.70 HAS CORROSION SPOTS ON THE FWD SIDE BETWEEN STGR 25L THRU 26R IN THE FWD E&E BAY   (C-CHECK) RO 1/28/2020   REMOVED CORROSION IAW CRJ200 SRM. OUT OF LIMITS IAW CRJ200 SRM. WORK TO BE ACCOMPLISHED ON W/O 1018024 1000/0166 SN 7507330.
